Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Díaz Díaz, Jesús Ildefonso y Badii, M (2010) On the Time Periodic Free Boundary Associated to Some Nonlinear Parabolic Equations. Boundary value problems . ISSN 1687-2762

Díaz Díaz, Jesús Ildefonso y Badii, M (1999) Time periodic solutions for a diffusive energy balance model in climatology. Journal of Mathematical Analysisand applications, 233 (2). pp. 713-729. ISSN 0022-247X

Esta lista fue generada el Sun Dec 4 03:03:25 2016 CET.